# SDR CA030924005

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 381369679
- Condition: Broken
- Location: Nr 5 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE CYLINDER NR 5 CYLINDER BASE STUDS SHEARED OFF IN CASE. STUDS APPEAR TO HAVE BEEN CRACKED INSIDE CASE AREA.  POSSIBLY FROM OVER TORQUEING.
